MAUDE Adverse Event Report: ORTHOFIX SRL FITBONE INTRAMEDULLARY LENGTHENING NAIL TAA1380-F-245

ORTHOFIX SRL FITBONE INTRAMEDULLARY LENGTHENING NAIL TAA1380-F-245
Model Number FITBONE
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device involved in this event has not been returned for investigation, but it has been requested to return.If the device is returned an investigation will be completed and a follow up report will be submitted.
 
Event or Problem Description
As per reporter, during the surgical procedure for a fitbone nail implantation, the nail did not function.Another nail with the same diameter and length was implanted causing a surgical delay of 45 minutes.No patient harm was reported.

Brand Name
FITBONE INTRAMEDULLARY LENGTHENING NAIL TAA1380-F-245
Common Device Name
FITBONE INTRAMEDULLARY LENGTHENING NAIL TAA1380-F-245
Manufacturer (Section D)
ORTHOFIX SRL
via delle nazioni, 9
bussolengo, verona, italy 37012
IT  37012
Manufacturer (Section G)
ORTHOFIX SRL
via delle nazioni, 9
bussolengo, verona, italy 37012
IT   37012
Manufacturer Contact
elvira taccarelli
via delle nazioni, 9
bussolengo, verona 37012
IT   37012
MDR Report Key24207074
Report Number9680825-2026-00004
Device Sequence Number20217384
Product Code HSB
UDI-Device Identifier18053340343992
UDI-Public18053340343992
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K163368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFITBONE
Device Catalogue Number60001422.
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight65 KG